# SDR SWAA991933

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Part number: R8963P01
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

LOSS OF B-SYSTEM HYD PRESS DURING FLIGHT.  LOW PRESS LIGHT ILLUMINATED AND HYD QTY IND DECREASED TO 1/8 FULL.  DISCOVERED RUPTURED NR 2 ENG T/R LOCKING ACTUATOR PRESS LINE.  REMOVED AND REPLACED FLEX LINE PER MM.  LEAK AND OPS CHECKED GOOD.
